MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 1ML TB SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 1ML TB SYR L-LOCK; SYRINGE, PISTON
Model Number 1180100777
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they have noticed new packaging in the past two weeks and the black plunger now has two lines that make it difficult to read the exact measurement, and the fluid is bubbling up more.Nurses are also calling to say that the syringe is not working with their pumps.
 
Additional Manufacturer Narrative
This report was filed in error.Cardinal health is not the legal manufacturer of this device.The legal manufacturer is jiangsu caina medical co., ltd in jiangsu, china.The manufacturer has been notified of the event.

Brand Name
MONOJCT 1ML TB SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17487813
Report Number1915484-2023-01326
Device Sequence Number7872038
Product Code FMF
UDI-Device Identifier10884521013414
UDI-Public10884521013414
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1180100777
Device Catalogue Number1180100777
Device Lot Number230201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown